# SDR DL72W960576

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1098
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK AT TAMPA, A .5 INCH CRACK IN THE FUSELAGE SKIN AT STA 1098 ALONG S-1.  CRACK WAS REPAIRED PER B727 SRM 53-30-3, FIGURE 3.
